X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (18) 18
mathematics, applied (10) 10
weak-asterisk (10) 10
szlenk index (8) 8
banach space (6) 6
banach-spaces (6) 6
dentability index (4) 4
mathematical functions (4) 4
mathematical theorems (4) 4
separable spaces (4) 4
topology (3) 3
analysis (2) 2
applied mathematics (2) 2
beta (2) 2
functional analysis (2) 2
interpolation (2) 2
mathematical integrals (2) 2
mathematics - functional analysis (2) 2
pettis integral (2) 2
quotients (2) 2
renorming (2) 2
weak-asterisk integral (2) 2
weak-asterisk topology (2) 2
46b20 (1) 1
46b80 (1) 1
46t99 (1) 1
[ math.math-fa ] mathematics [math]/functional analysis [math.fa] (1) 1
applications of mathematics (1) 1
architecture (1) 1
asplund operator (1) 1
asplund operators (1) 1
asymptotic properties (1) 1
asymptotic uniform convexity (1) 1
asymptotic uniform smoothness (1) 1
asymptotically uniformly smooth norm (1) 1
attractor (1) 1
autocorrelation (1) 1
baire class 1 maps (1) 1
baire class-1 maps (1) 1
borel measure (1) 1
borel selectors (1) 1
cells (1) 1
cofinality (1) 1
compact-operators (1) 1
complemented copies of co (1) 1
complemented subspace (1) 1
containing l1 (1) 1
continuous functions (1) 1
convex functional (1) 1
convex functions (1) 1
convexity (1) 1
counterexamples (1) 1
direct sum (1) 1
emergence (1) 1
equivalence (1) 1
exhaustion (1) 1
factorization (1) 1
factorization property (1) 1
fourier transform (1) 1
frechet differentiability (1) 1
frechet spaces of continuous vector-valued functions (1) 1
gateaux differentiability (1) 1
geometry (1) 1
geometry of banach spaces (1) 1
glivenko-cantelli lemma (1) 1
hausdorff spaces (1) 1
hebbian learning rule (1) 1
homeomorphism (1) 1
indefinite integrals (1) 1
index (1) 1
induction assumption (1) 1
injective frechet spaces (1) 1
injective tensor product (1) 1
integers (1) 1
integrable functions (1) 1
interpolation, weak asterisk-topology (1) 1
invariantly complemented subspace (1) 1
josefson-nissenzweig theorem (1) 1
left amenable semigroup (1) 1
linear projection (1) 1
logical proofs (1) 1
mappings (1) 1
mathematical complements (1) 1
mathematical constants (1) 1
mathematics, general (1) 1
measure of non-compactness (1) 1
mechanics (1) 1
metric spaces (1) 1
namioka (1) 1
narrow convergence (1) 1
noncompact operators (1) 1
normal cone (1) 1
norms (1) 1
numerical analysis (1) 1
operator ideal (1) 1
operator theory (1) 1
periodic boundary value problem (1) 1
polynomials (1) 1
principles (1) 1
property m (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2017, Volume 447, Issue 2, pp. 834 - 845
Given any compact, Hausdorff space K and 1 Szlenk index | Dentability index | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | WEAK-ASTERISK
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2017, Volume 145, Issue 4, pp. 1685 - 1698
We prove a formula for the Szlenk power type of the injective tensor product of Banach spaces with Szlenk index at most \omega . We also show that the Szlenk... 
Szlenk power type | Szlenk index | Direct sum | Injective tensor product | MATHEMATICS | MATHEMATICS, APPLIED | WEAK-ASTERISK | injective tensor product | direct sum | INDEX
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 01/2017, Volume 272, Issue 2, pp. 498 - 521
We study the general measures of non-compactness defined on subsets of a dual Banach space, their associated derivations and their ω-iterates. We introduce the... 
Measure of non-compactness | Szlenk index | Renorming Banach spaces | MATHEMATICS | BANACH-SPACES | WEAK-ASTERISK | DENTABILITY INDEX | Functional Analysis | Mathematics
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2014, Volume 142, Issue 8, pp. 2747 - 2762
Recently, Lima and Randrianarivony pointed out the role of the property (\beta ) of the domain space. We also provide conditions under which this comparison... 
Geometry | Separable spaces | Convexity | Banach space | Quotients | Homeomorphism | MATHEMATICS | SZLENK INDEXES | MATHEMATICS, APPLIED | PROPERTY M | WEAK-ASTERISK | BETA
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 1/2017, Volume 111, Issue 1, pp. 101 - 113
We extend to the non separable setting many characterizations of the Banach spaces admitting an equivalent norm with the property $$(\beta )$$ ( β ) of... 
46T99 | Theoretical, Mathematical and Computational Physics | 46B20 | Mathematics, general | Mathematics | Applications of Mathematics | 46B80 | MATHEMATICS | SZLENK INDEX | BANACH-SPACES | WEAK-ASTERISK | BETA | Norms | Texts | Equivalence | Banach space | Asymptotic properties
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2013, Volume 398, Issue 2, pp. 867 - 871
We prove that if Y is a closed subspace of a Banach space X such that Y and X/Y admit an equivalent asymptotically uniformly smooth norm, then X also admits an... 
Three-space property | Asymptotically uniformly smooth norm | Szlenk index | Renorming theory | Geometry of Banach spaces | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | WEAK-ASTERISK | Reforming theory
Journal Article
Journal of Operator Theory, ISSN 0379-4024, 10/2012, Volume 68, Issue 2, pp. 405 - 442
For α an ordinal, we investigate the class 𝒮𝓛α consisting of all operators whose Szlenk index is an ordinal not exceeding ωα. We show that each class 𝒮𝓛α... 
Logical proofs | Separable spaces | Counterexamples | Topology | Banach space | Factorization | Cofinality | Operator theory | Induction assumption | Asplund operator | Factorization property | Operator ideal | Space ideal | Szlenk index | INTERPOLATION | MATHEMATICS | operator ideal | UNIVERSAL | BANACH-SPACES | WEAK-ASTERISK | COMPACT-OPERATORS | factorization property | space ideal | RENORMINGS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2019, Volume 371, Issue 3, pp. 1509 - 1546
We extend a precise renorming result of Godefroy, Kalton, and Lancien regarding asymptotically uniformly smooth norms of separable Banach spaces with Szlenk... 
MATHEMATICS | Asplund operators | renorming | WEAK-ASTERISK | asymptotic uniform convexity | asymptotic uniform smoothness | SZLENK INDEX
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2013, Volume 399, Issue 2, pp. 559 - 564
Let α be an infinite ordinal and γ the unique ordinal satisfying ωωγ≤α<ωωγ+1. We show that the Banach space C([0,α]) of all continuous scalar-valued functions... 
Szlenk index | Dentability index | MATHEMATICS | MATHEMATICS, APPLIED | QUOTIENTS | WEAK-ASTERISK
Journal Article
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, ISSN 0024-6093, 04/2014, Volume 46, Issue 2, pp. 415 - 424
We find an optimal upper bound on the values of the weak*-dentability index Dz(X) in terms of the Szlenk index Sz(X) of a Banach space X with separable dual.... 
SEPARABLE BANACH-SPACES | MATHEMATICS | WEAK-ASTERISK | DENTABILITY INDEX
Journal Article
Canadian journal of mathematics, ISSN 0008-414X, 12/1993, Volume 45, Issue 6, pp. 1121 - 1134
We study the relationships between Gateaux, Fréchet and weak Hadamard differentiability of convex functions and of equivalent norms. As a consequence we... 
MATHEMATICS | WEAK-ASTERISK KADEC PROPERTY | GATEAUX DIFFERENTIABILITY | WEAK HADAMARD DIFFERENTIABILITY | RENORMING | (NOT)CONTAINING L1 | CONVEX FUNCTIONS | FRECHET DIFFERENTIABILITY | NONCOMPACT OPERATORS
Journal Article
Journal of Multivariate Analysis, ISSN 0047-259X, 1994, Volume 51, Issue 2, pp. 252 - 264
Uniform convergence of probability measures is analyzed by topologizing the space of events. A new characterization of narrow (weak) convergence of probability... 
Glivenko-Cantelli lemma | Narrow (weak, weak) convergence | STATISTICS & PROBABILITY | GLIVENKO-CANTELLI LEMMA | NARROW (WEAK, WEAK-ASTERISK) CONVERGENCE
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 5/1995, Volume 123, Issue 5, pp. 1431 - 1435
Functions into duals and pre-duals of weakly compactly generated spaces (WCG) are studied. We show that a universally weakly measurable function f into a dual... 
Hausdorff spaces | Property titles | Radon | Mathematical integrals | Separable spaces | Mathematical functions | Banach space | Weak integral | Universally weakly measurable | Pettis integral | MATHEMATICS | MATHEMATICS, APPLIED | WEAK-ASTERISK INTEGRAL | PETTIS INTEGRAL | UNIVERSALLY WEAKLY MEASURABLE
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 3/1992, Volume 330, Issue 1, pp. 401 - 418
A weakly measurable function f: Ω → X is said to be determined by a subspace D of X if for each x ∈ X , x ∣ = 0 implies that x f = 0 a.e. For a given Dunford... 
Integers | Mathematical theorems | Mathematical integrals | Exhaustion | Indefinite integrals | Separable spaces | Integrable functions | Mathematical functions | Banach space | Weak∗ integral | Weak measurability | Pettis integral | MATHEMATICS | WEAK MEASURABILITY | PETTIS INTEGRAL | WEAK-ASTERISK INTEGRAL | BANACH SPACE
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 6/1993, Volume 337, Issue 2, pp. 609 - 624
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 8/1993, Volume 118, Issue 4, pp. 1113 - 1115
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 7/1992, Volume 115, Issue 3, pp. 669 - 676
Let V be an n dimensional subspace of C[ -1, 1]. This paper gives a necessary and sufficient condition for a bounded linear projection P from C[ -1, 1] onto V... 
Topological compactness | Sufficient conditions | Polynomials | Mathematical theorems | Vector spaces | Topological vector spaces | Interpolation | Weak | WT measure vector space | Linear projection | topology | MATHEMATICS | MATHEMATICS, APPLIED | LINEAR PROJECTION | INTERPOLATION, WEAK ASTERISK-TOPOLOGY | WT MEASURE VECTOR SPACE
Journal Article
STUDIA MATHEMATICA, ISSN 0039-3223, 1992, Volume 102, Issue 3, pp. 257 - 267
Frechet spaces of strongly, weakly and weak*-continuous Frechet space valued functions are considered. Complete solutions are given to the problems of their... 
FRECHET SPACES OF (WEAKLY, WEAK-ASTERISK) CONTINUOUS VECTOR-VALUED FUNCTIONS | SPACES COMPLEMENTED IN DUAL FRECHET SPACES | MATHEMATICS | INJECTIVE FRECHET SPACES | JOSEFSON-NISSENZWEIG THEOREM | COMPLEMENTED COPIES OF CO
Journal Article
by SONG, FM and SUN, JX
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, ISSN 0362-546X, 02/1993, Volume 20, Issue 4, pp. 405 - 411
Journal Article
Journal of Nonlinear Science, ISSN 0938-8974, 07/1995, Volume 5, Issue 4, pp. 287 - 316
The visual pathway and other brain structures consist of a large number of layers of neurons. At each point of a three-dimensional laminated structure there... 
Hebbian learning rule | attractor | Fourier transform | Borel measure | convex functional | weak-topology | autocorrelation | CELLS | MATHEMATICS, APPLIED | FOURIER TRANSFORM | CONVEX FUNCTIONAL | WEAK-ASTERISK TOPOLOGY | AUTOCORRELATION | ATTRACTOR | EMERGENCE | PRINCIPLES | MECHANICS | HEBBIAN LEARNING RULE | ARCHITECTURE | BOREL MEASURE
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.